Help - Advice G-CSF Injections Filgrastim

Hi All, Had 8 R-CVP Chemo in January competed in July, fortunately had very little side effects, main problem being very low neutropenia, had G CSF injections which worked quickly, only side effect is bad pain in spine (throbbing). PET scan in July found another problem and i have now 6 R CHOP Chemo planned ( had second last Friday) before I could have the chemo I was given 3 Pre Filled Syringe of Filgrasim, to take before my 2nd Chemo, I only took two as the pain in spine was so bad, fortunately the two worked as my Neuts were at 14. I have been prescribed 6 more injection to take on days 6 - 12 after the 2nd chemo, I suspect i won't be able to take all 6 re the pain.

Has anyone had any similar experience or got advise on subject

Thanks

Blueb

3 Replies

oldestnewest
  • Sorry have not had Filgrasim. However, I had Nuelasta shots after RChop and the very first shot left me in excruciating back pain for about 8 hours... Next time Doctor gave prednisone to take and that seemed to help. Sorry for your pain as You just don't know what to do to get comfortable...and I wasn't told of that as a side effect. I hope you get good results from the Filgrasim and healing is the most important thing for you right now.. May your treatments go well... and you get past this...

  • I had to take a course (12 injections) of g-csf as I was a stem cell donor.

    I found that the first half hour after waking up I got creaky and stiff bones.

    Once I was up and running the pain seemed to go.

    On the last day of the course I took some non steroidal anti inflammatory meds.

    It's a tricky one as everyone has different symptoms and pain thresholds.

  • Sorry to hear of your pain. I had NHL and treatment with R-CHOP. Did not have NEUTROPENIA whilst undergoing treatment but did have problems later where my neutrophils were virtually non existent . I had a couple of courses of G-CSF but only one injection a day with no painful side effects. The GCSF only seemed to have a temporary effect. Eventually the Neutropenia seemed to spontaneously resolve itself. Maybe I needed a more concentrated course of treatment as prescribed for you. Have you discussed the painful side effects with your doctor and what can be done to alleviate them?

    Good luck

You may also like...